VOL. 23(73) • No. 1-2 • 2021
15th Romanian-Finnish Analysis Seminar, Turku, Finland June 10-12, 2019
10th Conference on Function Spaces, Differential Operators, and Nonlinear Analysis, Turku, Finland June 12-15, 2019

Cabiria Andreian Cazacu Memorial Volume

Lucian BEZNEA, Aurelian GHEONDEA, Peter HÄSTÖ, Cezar JOIȚA, and Matti VUORINEN Foreword
Mihai CRISTEA A tribute to Professor Cabiria Andreian Cazacu
Tapani KUUSALO Raimo Näkki: In memoriam
Dan BURGHELEA Witten deformation and the spectral package of a Riemannian manifold
Corneliu CONSTANTINESCU Non-commutative harmonic spaces
Elena AFANAS'EVA and Anatoly GOLBERG Coefficients of quasiconformality of geodesic rings
Hidetaka HAMADA, Mihai IANCU, and Gabriela KOHR A survey on Loewner chains and related problems for bounded balanced pseudoconvex domains in ℂN
Florian-Horia VASILESCU Analytic functional calculus in quaternionic framework
Vincent ALBERGE and Melkana BRAKALOVA On smoothness of the elements of some integrable Teichmüller spaces
Shahroud AZAMI Geometric estimates of the first eigenvalue of a quasilinear operator
Mihai CRISTEA A note on the injectivity of some Sobolev mappings on non-convex domains
Vladimir GOL'DSHTEIN, Valerii PCHELINTSEV, and Alexander UKHLOV Spectral stability estimates of Neumann divergence form elliptic operators
Andrei GRECU and Mihai MIHĂILESCU Monotonicity of the principal eigenvalue of the p-Laplacian on an annulus
Petteri HARJULEHTO, Ritva HURRI-SYRJÄNEN, Juha KAPULAINEN, and Sari ROGOVIN On a generalized quasihyperbolic condition in a bounded domain
Marc HOVEMANN Besov-Morrey spaces and differences
Zohreh KEFAYATI and Morteza OVEISIHA An exact penalization approach of set-valued optimization problems
Flavia-Corina MITROI-SYMEONIDIS and Ion ANGHEL The permutation entropy and the assessment of compartment fire development: Growth and decay
Masaharu NISHIO and Katsunori SHIMOMURA Reproducing property for iterated parabolic operators of fractional order
Eleutherius SYMEONIDIS On the space of homogeneous modified harmonic polynomials in four dimensions
Said TAARABTI, Zakaria EL ALLALI, Khalil BEN HADDOUCH, and Loubna MOUTAOUEKKIL Eigenvalue problems for p(x)-Kirchhoff-type equations with Neumann boundary conditions
Said TAARABTI, Zakaria EL ALLALI, Khalil BEN HADDOUCH, and Kamel SAOUDI Multiple solutions for a Neumann problem type with indefinite weight in Sobolev spaces with variable exponents